Jump to content

Search the Community

Showing results for tags 'erectile dysfunction'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I am a 27 years old man. I was on sertraline 100mg for about 8 years. While being on the medication I could not attain penile erection. Tried to have sex with my girlfriend multiple times but failed everytime. My penis felt unresponsive to any sexual stimulus. This was very distressing and hence I stopped taking the medicine by slowly tapering it off. It has been 10 months since I last ingested the medicine but the sexual dysfunction is persistent. I still cannot attain erection and in an addition I have been facing the problem of severe premature ejaculation since I stopped taking the SSRI.Moreover, my memory has been highly affected by the drug. I struggle to remember everyday things. I cannot concentrate. I don't feel emotions. It feels like I am dead from inside. And I almost always feel a burning sensation in my brain. The drug has profoundly impacted my brain functions. I am very helpless right now. My life has become an unbearable tragedy. I don't know what I should do now. I am in a long distance relationship with a girl who wants to marry me. I am desperate to have a family. But I am afraid to go further given my condition. I am completely helpless and somehow surviving the distress caused by PSSD. I am eagerly waiting to hear from my peers in this forum.
  2. I wanted to share my story, hopefully I can find someone that can identify themselves with my ordeal and possibly help each other. I still can't believe I'm typing this out, its all very surreal to me, I never in my life would have imagined that, at age of 21, I'd be tossed into this mess. Not only dealing with anxiety but now terrible thoughts of suicide ever since getting PSSD. I was given Trazodone 50mg after having problems sleeping on July, I told my doctor I had some issues sleeping, she then proceeded to ask some mental health questions and I told her I had minimal anxiety and that whether I had depression was debatable.I only took the pills 3 times, I stopped after realizing I could barely get an erection. Then came the initial crash, there was pain in my testicles that felt like blue balls, the veins in my testicles got inflamed and painful especially when I got an erection. I ended up jerking off, I thought it would alleviate the pain and go away, the semen was unusual, I never came so much in my life but the consistency was watery. I also suffered from terrible abdominal and pelvic pain which has gone at least 90% away in the two months that followed, it was annoying and really hard to concentrate on my studies but I thank God that’s gotten better. I'm not sure how common this is but I feel like my left ******** shrunk, I wonder if anyone on trazodone or other anti-depressants has had shrinkage of only one of their testicles. I also have Urinary incontincancy.It got to a point where I had to tell my parents, it was embarrassing, I cried and told them these pills changed me and that I'm not ok. I was pretty much saying my goodbyes, it's so easy to just end the pain and kill myself but after a long discussion I'm going to wait this out as long as I possibly can. I can't just do this to them, they’ve suffered so much and given me more than I could ever ask for, I can't end my life knowing I'd leave them in so much emotional suffering.I posted my story on another forum as well. Could this be PSSD, chemical epididimytis, prostatitis, pelvic floor dysfunciton? The symptoms with many of these conditions seem to over lap, What I do know is these problems are directly due to Trazodone. I'm just not sure where to go with this problem now, I honestly can't see myself living a whole year with this.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy